# SDR ASOA2013012302872

- Difficulty date: December 27, 2012
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 23,739 hours, 21,683 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+128, RBL 27 VERTICAL POST HAS EVIDENCE OF A CRACK LOWER END INBD SIDE.  C/W REO 601R-53-41-056 IAW REO 601R-53-41-056, REV F.
